Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 25, 2013, 5:24 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2013, 5:24 AM CST (11:24 UTC)
- Expired
- Feb 25, 2013, 6:30 AM CST
- In force
- 66 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Okaloosa County, FL, Santa Rosa County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.4 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
211
WUUS54 KMOB 251124
SVRMOB
FLC091-113-251230-
/O.NEW.KMOB.SV.W.0027.130225T1124Z-130225T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST MON FEB 25 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
SOUTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
* UNTIL 630 AM CST
* AT 516 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 5 MILES EAST
OF GULF BREEZE...OR 2 MILES SOUTHEAST OF ORIOLE BEACH...AND MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MIDWAY... OCEAN CITY... FORT WALTON BEACH...
WOODLAWN BEACH... TIGER POINT... NAVARRE BEACH...
HOLLEY... SHALIMAR... LAKE LORRAINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE MINOR FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3039 8712 3041 8708 3046 8711 3047 8706
3041 8708 3041 8702 3045 8695 3049 8700
3069 8640 3045 8640 3044 8642 3048 8646
3042 8659 3040 8653 3042 8644 3037 8640
3038 8692 3036 8712
TIME...MOT...LOC 1124Z 258DEG 40KT 3037 8697
$$1 follow-up statement
089
WWUS54 KMOB 251206
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
606 AM CST MON FEB 25 2013
FLC113-251215-
/O.CAN.KMOB.SV.W.0027.000000T0000Z-130225T1230Z/
SANTA ROSA FL-
606 AM CST MON FEB 25 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHERN SANTA ROSA COUNTY...
AT 559 AM CST...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
SANTA ROSA COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3041 8680 3048 8680 3055 8676 3059 8642
3045 8640 3045 8643 3048 8646 3042 8659
3040 8658 3040 8653 3042 8644 3038 8641
3037 8641
TIME...MOT...LOC 1205Z 262DEG 27KT 3040 8670
$$
FLC091-251230-
/O.CON.KMOB.SV.W.0027.000000T0000Z-130225T1230Z/
OKALOOSA FL-
606 AM CST MON FEB 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR SOUTHERN OKALOOSA COUNTY...
AT 559 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 5 MILES WEST OF
MARY ESTHER...OR 7 MILES EAST OF NAVARRE BEACH...MOVING EAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
OCEAN CITY... FORT WALTON BEACH... SHALIMAR...
LAKE LORRAINE... CINCO BAYOU... WRIGHT...
VALPARAISO... NICEVILLE... MARY ESTHER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3041 8680 3048 8680 3055 8676 3059 8642
3045 8640 3045 8643 3048 8646 3042 8659
3040 8658 3040 8653 3042 8644 3038 8641
3037 8641
TIME...MOT...LOC 1205Z 262DEG 27KT 3040 8670
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 4:51 AM CST, 33 minutes earlier.
Area forecast discussion, Feb 25, 4:51 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
451 AM CST MON FEB 25 2013
.SHORT TERM (TODAY AND TONIGHT)...LATEST OBSERVATIONS INDICATE THE WARM
FRONT IS ABOUT 20 MILES OFFSHORE WITH EXTENSIVE SHIELD OF RAIN AND
ELEVATED THUNDERSTORMS TO THE NORTH ACROSS THE CWA. THIS MORNING'S
RAIN EVENT IS SETTING THE STAGE FOR MORE SIGNIFICANT FLASH FLOODING
THAT WILL COME WITH ADDITIONAL CONVECTION DURING THE DAY TODAY AND
INTO TONIGHT. CURRENT THINKING IS THE CURRENT RAIN SHIELD WILL
INHIBIT THE WARM FRONT FROM MAKING SIGNIFICANT PROGRESS INLAND THIS
MORNING. AS THE MIDLEVEL FLOW AHEAD OF THE APPROACHING SHORTWAVE
INTENSIFIES LATER TODAY...THE WARM FRONT WILL THEN MOVE NORTH TO NEAR
THE HIGHWAY 84 CORRIDOR WITH THE THREAT OF SURFACE BASED SEVERE
STORMS INCREASING IN THE AFTERNOON INTO THE EVENING HOURS TONIGHT
SOUTH OF HIGHWAY 84. LATEST MODELS STILL INDICATE THE 40 TO 50 KT LOW
LEVEL JET WILL CROSS THE FORECAST AREA LATE TODAY INTO THIS
EVENING...AND THAT IS MOST LIKELY WHEN THE SURFACE BASED SEVERE
STORMS WILL BE THE GREATEST THREAT ALONG AND AHEAD OF THE SQUALL LINE
THAT PRECEDES THE COLD FRONT. TIMING-WISE...WE EXPECT CLEARING BEHIND
THE FRONT LATE THIS EVENING WITH NO POPS ADVERTISED FOR TUESDAY. /05
.LONG TERM (TUESDAY THROUGH NEXT SUNDAY)...WE MAINTAIN CLEAR AND COOL
CONDITIONS BEHIND THE PASSING FRONT THROUGH THE WEEKEND. CURRENT
INDICATIONS INDICATE A LIGHT FREEZE OVER THE INLAND AREAS LATE IN THE
WEEK. /05
&&
.MARINE...WE HOISTED THE GALE WARNING FOR THE EXPOSED GULF AND LARGER
AREAS OF SOUTH MOBILE BAY AND THE MISSISSIPPI SOUND STARTING TONIGHT
THROUGH TUESDAY (BEHIND THE COLD FRONT). THE INCREASING EAST TO
SOUTHEAST WIND TODAY WILL BECOME SOUTH THEN SOUTHWEST TONIGHT AS A
WARM FRONT MOVES ONSHORE OFF THE NORTHERN GULF OF MEXICO. WINDS WILL
BECOME SOUTHERLY AND INCREASE IN SPEED BY TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. THE FRONT WILL MOVE FROM WEST TO EAST ACROSS
THE MARINE AREA MONDAY NIGHT AND EARLY TUESDAY MORNING...WITH STRONG
WEST WINDS FOLLOWING IN ITS WAKE. WIND GUSTS WILL REACH GALE FORCE
FROM LATE TONIGHT THROUGH THE DAY TUESDAY ON THE EXPOSED LARGER BAYS
AND OPEN GULF WATERS. A STRONG OFFSHORE FLOW CONTINUES OVER THE
MARINE AREA THROUGH THE WEEK AS HIGH PRESSURE BUILDS SLOWLY FROM THE
WEST. /05
&&
.AVIATION...GENERALLY IFR TO LIFR CONDITIONS TO PREVAIL THROUGH LATE
MORNING WITH A CHANCE OF MVFR AT TIMES IN THE AFTERNOON AS THE WARM
FRONT MOVES NORTH OF THE COAST AND THE STORMS BECOME MORE
SCATTERED/SEPARATED. SEVERAL PERIODS OF LIFR STILL EXPECTED THROUGH
MID EVENING UNTIL THE COLD FRONT PUSHES A SQUALL LINE EAST OF THE
AREA BY MIDNIGHT. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 48 65 41 66 / 100 80 05 10 10
PENSACOLA 73 55 66 45 65 / 100 100 10 10 10
DESTIN 69 58 66 48 63 / 100 100 10 10 10
EVERGREEN 69 51 66 39 66 / 100 100 10 10 10
WAYNESBORO 71 44 60 34 65 / 100 90 10 10 10
CAMDEN 68 47 61 37 64 / 100 100 10 10 10
CRESTVIEW 70 56 70 39 68 / 100 100 10 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: CHOCTAW...CLARKE...LOWER BALDWIN...LOWER MOBILE...
UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
MONROE...WILCOX...
FL...FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY FROM NOON MONDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...NORTHERN MOBILE BAY...
PENSACOLA BAY SYSTEM...PERDIDO BAY...
GALE WARNING FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
SMALL CRAFT ADVISORY FROM NOON MONDAY TO MIDNIGHT TUESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&
05/JGHazardous weather outlook, Feb 24, 6:12 AM CST, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 612 AM CST SUN FEB 24 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 612 AM CST SUN FEB 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT PERIODS OF HEAVY RAIN WILL DEVELOP TONIGHT...ESPECIALLY AFTER MIDNIGHT...AS A WARM FRONT MOVES NORTH ACROSS THE NORTHERN GULF. A FLASH FLOOD WATCH GOES INTO EFFECT ACROSS THE ENTIRE AREA AT MIDNIGHT TONIGHT. EMBEDDED THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP THROUGH THE COURSE OF THE NIGHT. SOME OF THE STORMS MAY BECOME STRONG TO BRIEFLY SEVERE...WITH THE STORMS CAPABLE OF PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY EVENING AS A WARM FRONT MOVES INLAND AND A COLD FRONT APPROACHES FROM THE WEST. HEAVY RAINFALL IS EXPECTED TO CONTINUE ACROSS THE AREA. WIDESPREAD RAIN TOTALS OF 2 TO 4 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THIS WILL LEAD TO A SIGNIFICANT RISK OF FLASH FLOODING AND ADDITIONAL RIVER FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH LATE MONDAY EVENING. THERE WILL ALSO BE THE THREAT OF SEVERE WEATHER AS THE WARM FRONT MOVES INLAND. THE GREATEST RISK AREA WILL BE SOUTH OF THE HIGHWAY 84 CORRIDOR WITH THE BEST TIME WINDOW FOR SEVERE STORMS BEING MIDDAY MONDAY THROUGH MONDAY EVENING. DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE ALL POSSIBLE. THE BEST TORNADO THREAT WILL COME FROM ANY INDIVIDUAL THUNDERSTORMS THAT CAN DEVELOP MONDAY AFTERNOON INTO EARLY MONDAY EVENING. BY MONDAY EVENING...A SQUALL LINE IS EXPECTED TO QUICKLY MOVE ACROSS THE AREA...BRINGING AN INCREASED RISK FOR DAMAGING STRAIGHT LINE WINDS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF SKYWARN STORM SPOTTERS MAY BE REQUIRED LATE TONIGHT THROUGH MONDAY EVENING. GMZ630>635-650-655-670-675-251215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 612 AM CST SUN FEB 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE MARINE AREA LATE THIS AFTERNOON THROUGH TONIGHT AS A WARM FRONT MOVES NORTH. SOME OF THE STORMS COULD PRODUCE STRONG WIND GUSTS OVER THE OFFSHORE GULF WATERS. EASTERLY WINDS WILL STRENGTHEN TONIGHT AND SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE GULF WATERS. PATCHY FOG IS POSSIBLE OVER THE INLAND BAYS AND COASTAL WATERWAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE MARINE AREA MONDAY THROUGH MONDAY EVENING. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING VERY STRONG WIND GUSTS AND WATERSPOUTS. ONSHORE WINDS OUTSIDE OF THE THUNDERSTORM ACTIVITY WILL ALSO INCREASE...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.
In the hours before
Special weather statement, Feb 25, 2:08 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 208 AM CST MON FEB 25 2013 MSZ078-079-250930- STONE MS-GEORGE MS- 208 AM CST MON FEB 25 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STONE AND SOUTHWESTERN GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 330 AM CST... AT 202 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13 MILES WEST OF WIGGINS TO 12 MILES NORTH OF DIAMONDHEAD...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WIGGINS... PERKINSTON... MCHENRY... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE CAUTION. &&
Special weather statement, Feb 25, 2:38 AM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 238 AM CST MON FEB 25 2013 ALZ064-250945- LOWER BALDWIN AL- 238 AM CST MON FEB 25 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 345 AM CST... AT 225 AM CST...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF GULF SHORES...OR 9 MILES SOUTHWEST OF BON SECOUR...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... ROBERTSDALE... MAGNOLIA SPRINGS... LILLIAN... FOLEY... ELBERTA... BON SECOUR... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 52 AND 63. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE CAUTION. &&
Special weather statement, Feb 25, 2:55 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 255 AM CST MON FEB 25 2013 ALZ061-062-064-250945- UPPER BALDWIN AL-LOWER BALDWIN AL-UPPER MOBILE AL- 255 AM CST MON FEB 25 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN AND EASTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 345 AM CST... AT 239 AM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF MIDTOWN MOBILE...OR 2 MILES NORTHWEST OF I10 AND I65...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... DOWNTOWN MOBILE... CHICKASAW... STAPLETON... SPANISH FORT... BAY MINETTE... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 27 AND 49. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE CAUTION. &&
Local storm report, Feb 25, 3:50 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
350 AM CST MON FEB 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM LIGHTNING 4 SW MOBILE AIRPORT 30.64N 88.29W
02/25/2013 MOBILE AL LAW ENFORCEMENT
FIRE FROM LIGHTNING STRIKING SHED
&&
ERICESpecial weather statement, Feb 25, 4:12 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 412 AM CST MON FEB 25 2013 ALZ064-FLZ002-251115- COASTAL ESCAMBIA FL-LOWER BALDWIN AL- 412 AM CST MON FEB 25 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...SOUTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 515 AM CST... AT 404 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG FROM 7 MILES SOUTHWEST OF WARRINGTON TO 10 MILES SOUTH OF POINT CLEAR...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... PENSACOLA INTERNATIONAL AIRPORT... PERDIDO BEACH... ORANGE BEACH... GULF SHORES... WEST PENSACOLA... WARRINGTON... PENSACOLA... MYRTLE GROVE... GOULDING... THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 16. THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 42 AND 66. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE CAUTION. &&
Special weather statement, Feb 25, 4:57 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 457 AM CST MON FEB 25 2013 FLZ002-004-006-251200- COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-SANTA ROSA FL- 457 AM CST MON FEB 25 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OKALOOSA...SOUTHERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA... THROUGH 600 AM CST... AT 450 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR WARRINGTON... OR 9 MILES EAST OF LILLIAN...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... PENSACOLA INTERNATIONAL AIRPORT... MIDWAY... OCEAN CITY... FORT WALTON BEACH... WOODLAWN BEACH... TIGER POINT... PEA RIDGE... NAVARRE BEACH... MULAT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 33. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE CAUTION. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:42 AM CST | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Feb 25, 6:18 AM CST | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 117 min |
| Feb 25, 7:12 AM CST | Areal Flood Advisory | MOB | Escambia | 2 hr |
| Feb 25, 11:33 AM CST | Areal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 6 hr |
| Feb 25, 3:36 PM CST | Wind Advisory | MOB | 26 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.